# SDR WX0A2021120273882

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 50,596 hours, 31,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: 11wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

11WL FAILS EMERG LIGHT TEST / REMOVED AND CLEANED CONNECTOR AT L MID BATT 11WL AND MESSAGE CLEARED FROM CIDS1; TEST OK REF TC 05-000-002 AND AMM 33-51-00. ALSO REF ESPM 20-55-40"
